birtcontrol and hair loss!

Cindy - posted on 03/29/2014 ( no moms have responded yet )

2

0

0

I Started the pill lomedia 24 12 days ago ..first time on the pill but I want to stop I read it can cause severe hair loss...my gyno knows I'm currently being treated for my hair loss so I don't know why she would have given me this...It so long for me to get my hair to wear it is...its not a 100% but I don't cry about it...I'm a mom of 3 don't want any more kids...I have tried IUD and it moved and I needed it surgery to remove it also made me sick....I tried patch for almost a year...lost over 75% of hair...I tried the shot and bleed for almost 3 months ....I tried the implant in the arm and that too made me very sick and it actually surfaced and cane through skin....if I stop pill now will I minimize the affects...I'm already losing strands

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms